# SDR SWIA971973

- Difficulty date: September 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 11,346 hours, 15,730 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER''S TRIM FAIL WARNING ANNUNCIATED DURING TAKEOFF.  TAKEOFF ABORTED.  AUTO PILOT RED MAP LIGHT ANNUNCIATED AS WELL.  REPLACED F/O''S APC-65B WITH SERVICEABLE UNIT.  OPS CHECKS GOOD ON GROUND.  (P/N 622-8315-402), (S/N 32445) ON, (S/N 2947) OFF.
